# SDR TIMA201912110001

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- Aircraft time: 41,157 hours, 56,217 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 95072H4399
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBED TO 15,000 FT AND HEARD A NOISE THEN NOTICED A CRACK IN WINDSHIELD. CRACK COULD NOT BE FELT ON THE INSIDE. AIRCRAFT RETURNED TO BASE.
